# SDR USAA2009022390403

- Difficulty date: February 22, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 11,286 hours, 4,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 437 - LAS-YVR - EEL - AFT RIGHT FLASHLIGHT WILL NOT BLINK AND NOT SEALED.  REMOVED AND REPLACED FLASHLIGHT BATTERY.
